# SDR CALA2017121704495

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 17,033 hours, 5,814 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE EMERGENCY LIGHTS IN CEILING ROWS 7-10 TURN ON REPEATEDLY IN FLIGHT.  TESTED THE CABIN INTERIOR LIGHTS AND EMERGENCY EXIT LIGHTS. ALL LIGHTS CONTROL AND TEST OK.
